zbMATH — the first resource for mathematics

On the asymptotic directions of semitrajectories of analytic flows on surfaces. (English. Russian original) Zbl 1047.37026
Russ. Math. Surv. 57, No. 6, 1207-1209 (2002); translation from Usp. Mat. Nauk 57, No. 6, 169-170 (2002).
Introduction: The investigation of the nonlocal asymptotic behaviour of semitrajectories of flows on surfaces of nonpositive Euler characteristic is one of the main problems in the Anosov-Weil theory that has emerged fairly recently. Here we describe the nonlocal asymptotic directions of liftings to the universal covering of semitrajectories of analytic flows on a closed hyperbolic orientable surface.
37E35 Flows on surfaces
53C22 Geodesics in global differential geometry
Full Text: DOI